# SDR UALA2010121504570

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 39,497 hours, 15,833 cycles
- Engine: Iae V2522A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1772APS
- Condition: Smoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU ON AT GATE, EXCESSIVE SMOKE OUT EXHAUST,  FUEL PRESS REG LOW ON ECAM.  APU OVERTEMP-AUTO SHUTDOWN.   APU OFF, NO SMOKE OUT EXHAUST AFTER SHUTDOWN. NO SMOKE OR ODOR IN CABIN. APU SWITCH TO OFF, APU INLET DOOR VISUAL CHECKED CLOSED. REF: TSM 490000-810 & IAW TSK 921. R & R AS NEEDED & INCLUDED FINDINGS IN ACP W-U.  REPLACED APU IAW AMM. OPS CHECKS GOOD NO LEAKS NOTED.
